# SDR 2A6D20230321003

- Difficulty date: March 21, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Make and model: Urocop EC135T2
- Aircraft serial: 0493
- Aircraft time: 10,039 hours, 31,508 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 7,501 hours, 887 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1105219
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Part time: 10,039 hours, 31,508 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND TO THE FRAME 5 (P/N: L533M1088219/L533M1105219) IN THE FORM OF CRACKS. THERE ARE FOUR CRACKS TO BOTH THE L/H AND R/H FRAME NEAR THE UPPER AND LOWER MOST POINTS WHERE THE MEDICAL INTERIOR BEAM ATTACHES. THE LONGEST CRACK MEASURED TO BE APPROXIMATELY 1.625" ON THE FWD L/H SIDE OF THE FRAME 5 UPPER MOUNT LOCATION OF THE MEDICAL WALL. CRACKS WERE ALSO DISCOVERED ON BOTH L/H AND R/H FRAME 5 ANGLES (P/N: L533M1088218/L533M1105218) AT THE AFT INBOARD LOWER ATTACHMENT POINT OF THE MEDICAL STC. THE L/H ANGLE CRACKED MEASURED APPROXIMATELY 1.05", WITH THE R/H CRACK MEASURING 1.0" IN LENGTH.
